Alert archive / Kansas / Wind Advisories in 2005
Wind Advisory 7, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Nov 27, 2005, 10:56 PM CST for 11 counties in Kansas. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2005, 10:56 PM CST (04:56 UTC)
- Expired
- Nov 28, 2005, 6:00 PM CST
- In force
- 19 hr
- Issued by
- NWS Wichita, KS
Counties Butler County, KS, Chase County, KS, Cowley County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 16 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -122 m²/s²
- 0-3 km storm-relative helicity
- -116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 280456 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1056 PM CST SUN NOV 27 2005 KSZ051>053-067>069-082-083-091>093-281300- /O.NEW.KICT.WI.Y.0007.051128T0456Z-051128T1800Z/ MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY- INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS... HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 1056 PM CST SUN NOV 27 2005 ...WIND ADVISORY IN EFFECT UNTIL 12 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST MONDAY. VERY INTENSE SURFACE LOW PRESSURE WILL TRACK FROM NORTHEAST KANSAS TO SOUTHWEST IOWA TONIGHT. STRONG NORTHWEST WINDS ARE EXPECTED BEHIND THIS LOW PRESSURE SYSTEM TONIGHT INTO MONDAY OVER MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS. LOOK FOR SUSTAINED WIND SPEEDS AROUND 30 MPH WITH GUSTS NEAR 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IT IS ALSO ADVISED TO MAKE SURE ITEMS SUCH AS TRASH CANS AND OUTDOOR FURNITURE ARE SECURED. $$ LAWSON
5 follow-up statements
000 WWUS73 KICT 280916 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 316 AM CST MON NOV 28 2005 KSZ051>053-067>069-082-083-091>093-281730- /O.EXT.KICT.WI.Y.0007.000000T0000Z-051129T0000Z/ MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY- INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS... HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 316 AM CST MON NOV 28 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. VERY INTENSE LOW PRESSURE WILL MOVE NORTHEAST FROM NORTHEAST KANSAS ACROSS IOWA...REACHING THE IOWA MINNESOTA BORDER THIS EVENING. NORTHWEST WINDS OF 30 TO 40 MPH WILL OCCASIONALLY GUST TO AROUND 50 MPH THROUGH EARLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IT IS ALSO ADVISED TO MAKE SURE ITEMS SUCH AS TRASH CANS AND OUTDOOR FURNITURE ARE SECURED. $$ ES
000 WWUS73 KICT 281025 CCA NPWICT URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE WICHITA KS 425 AM CST MON NOV 28 2005 KSZ051>053-067>069-082-083-091>093-281730- /O.EXT.KICT.WI.Y.0007.000000T0000Z-051129T0000Z/ MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY- INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS... HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 316 AM CST MON NOV 28 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. VERY INTENSE LOW PRESSURE WILL MOVE NORTHEAST FROM NORTHEAST KANSAS ACROSS IOWA...REACHING THE IOWA MINNESOTA BORDER THIS EVENING. NORTHWEST WINDS OF 30 TO 40 MPH WILL OCCASIONALLY GUST TO AROUND 50 MPH THROUGH EARLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IT IS ALSO ADVISED TO MAKE SURE ITEMS SUCH AS TRASH CANS AND OUTDOOR FURNITURE ARE SECURED. $$ ES
000 WWUS73 KICT 281705 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1105 AM CST MON NOV 28 2005 KSZ051>053-067>069-082-083-091>093-290000- /O.CON.KICT.WI.Y.0007.000000T0000Z-051129T0000Z/ MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY- INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS... HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 1105 AM CST MON NOV 28 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A VERY INTENSE LOW PRESSURE AREA WILL MOVE NORTHEAST FROM NORTHEAST KANSAS INTO IOWA...REACHING THE IOWA-MINNESOTA BORDER THIS EVENING. NORTHWEST WINDS OF 30 TO 40 MPH ON THE BACKSIDE OF THIS LOW WILL OCCASIONALLY GUST TO AROUND 50 MPH THROUGH EARLY THIS EVENING FOR SOUTH CENTRAL KANSAS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IT IS ALSO ADVISED TO MAKE SURE ITEMS SUCH AS TRASH CANS AND OUTDOOR FURNITURE ARE SECURED. $$ KETCHAM
000 WWUS73 KICT 282149 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 349 PM CST MON NOV 28 2005 KSZ051>053-067>069-082-083-091>093-290000- /O.CON.KICT.WI.Y.0007.000000T0000Z-051129T0000Z/ MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY- INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS... HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 349 PM CST MON NOV 28 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A VERY INTENSE LOW PRESSURE AREA...CENTERED OVER NORTHERN IOWA...WILL CONTINUE TO PRODUCE STRONG NORTHWEST WINDS OVER THE CENTRAL PLAINS. NORTHWEST WINDS OF 30 MPH ON THE BACKSIDE OF THIS LOW WILL OCCASIONALLY GUST TO AROUND 40 MPH THROUGH EARLY THIS EVENING FOR SOUTH CENTRAL KANSAS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IT IS ALSO ADVISED TO MAKE SURE ITEMS SUCH AS TRASH CANS AND OUTDOOR FURNITURE ARE SECURED. $$ LAWSON
000 WWUS73 KICT 282352 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 552 PM CST MON NOV 28 2005 KSZ051>053-067>069-082-083-091>093-290100- /O.EXP.KICT.WI.Y.0007.000000T0000Z-051129T0000Z/ MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY- INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS... HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY 552 PM CST MON NOV 28 2005 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA ACROSS THE AREA. THEREFORE... THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM CST THIS AFTERNOON. NORTHWEST WINDS WILL CONTINUE AT 20 TO 30 MPH WITH SOME GUSTS OF 35 TO 40 MPH FOR SEVERAL MORE HOURS THIS EVENING, BEFORE WINDS FURTHER DIMINISH OVERNIGHT. $$ JMC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Nov 27, 9:40 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Nov 27, 9:40 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE WICHITA KS 940 PM CST SUN NOV 27 2005 .UPDATE... WILL UPDATE TO MAKE ONLY MINOR ADJUSTMENTS TO GOING FORECAST. VERY INTENSE SURFACE LOW CURRENTLY SITUATED NEAR SLN. THE SEVERE STORMS OVER SE KS ASSOCIATED WITH DRY LINE/JET STREAK MOVED OUT OF THE AREA AROUND SUNSET. MEANWHILE OVER WESTERN KANSAS BLIZZARD LIKE CONDITIONS HAVE PERSISTED THE LAST FEW HOURS WITH SOME PLACES GUSTING TO GREATER THAN 50 MPH WITH SNOW. THE WINTER WEATHER ADVISORY WE CURRENTLY HAVE IN EFFECT STILL LOOKS GOOD. WINDS AT RSL HAVE ALREADY INCREASED TO GREATER THAN 40 MPH. IT LOOKS LIKE THE LATEST ETA AND ESPECIALLY RUC GUIDANCE HAVE FINALLY CAUGHT UP TO THE SPEED OF THIS SYSTEM. AT THIS TIME PREFER THE LATEST RUC FOR SOME OF THE FINER FEATURES. OMEGA AT -15C ALONG WITH SOME ELEVATED INSTABILITY SEEM TO BE MAXIMIZED OVER CENTRAL KS BETWEEN 00Z-06Z. IN ADDITION THE BEST FRONTOGENESIS WILL BE FOCUSED IN THE LOWER LAYERS(850-800MB) WHICH IS BELOW THE PRIME SNOW GROWTH LAYER. SO HAVE A FEELING THE BIG STORY OVER CENTRAL KS MAY NOT BE SNOWFALL TONIGHT...BUT THE STRONG WINDS COMBINED WITH SOME LIGHT SNOW WHICH IS WHAT THE WINTER WEATHER ADVISORY IS PERFECT FOR. && LAWSON .PREV DISCUSSION... /ISSUED 357 PM CST SUN NOV 27 2005/ DISCUSSION... COMPLEX SHORT-TERM, AS AN INTENSE LATE FALL STORM SYSTEM PRODUCES A VARIETY OF WEATHER, RANGING FROM SEVERE THUNDERSTORMS OUT AHEAD OF IT, TO HEAVY SNOW AND NEAR BLIZZARD CONDITIONS BEHIND IT. TORNADIC SUPERCELLS WILL EXIT SOUTHEAST KANSAS SHORTLY, WITH MASSIVE DRY SLOT MOVING IN FROM THE SOUTHWEST. WILL CANCEL MUCH OF THE TORNADO WATCH AT ISSUANCE TIME, WITH THE EXCEPTION OF EXTREME SOUTHEAST KANSAS, BUT MAY SHAVE THE REST OFF SHORTLY THEREAFTER. MID-LEVEL DRY SLOT WILL SHUT OFF A BRUNT OF THE PRECIPITATION THROUGH MIDNIGHT, WITH THE EXCEPTION OF CENTRAL KANSAS. THEREAFTER, LIGHT WRAP AROUND PRECIPITATION SHOULD MOVE EAST ACROSS THE CWA, AS 650-550 MB FRONTOGENESIS AND TROWAL LINGERS IN WAKE OF THE STORM SYSTEM. QUESTION WILL BE RAIN/SNOW LINE AND RESULTANT ACCUMULATIONS. MOST MODELS HAVE BEEN A BIT TOO WARM THIS AFTERNOON (AT LEAST AT THE SURFACE), AS HILL CITY AND RUSSELL ARE ALREADY REPORTING LIGHT RAIN/SNOW MIX. THINK RAIN/SNOW LINE WILL PROGRESS SLOWLY EAST/SOUTHEAST ACROSS THE FORECAST AREA TONIGHT. SURFACE TEMPERATURES WILL BE SLOW TO REACH FREEZING, AS UPSTREAM AIR IS NOT THAT COLD, SO THINKING SNOW WILL MIX WITH RAIN FOR QUITE A WHILE AT THE ONSET...HENCE ACCUMULATIONS WILL NOT GET GOING UNTIL MID-LATE EVENING. ACCUMULATIONS WILL BE TRICKY, AS GROUND/SURFACE TEMPERATURES WILL MOSTLY BE ABOVE FREEZING, AND DRY SLOT COULD CONCEIVABLY END BRUNT OF PRECIPITATION EVERYWHERE BUT CENTRAL KANSAS. NEVERTHELESS, THINKING AROUND 2 INCHES NEAR RUSSELL, WITH 0.5-1 INCH FROM SALINA TO HUTCHINSON, AND ONLY T-0.5 INCH FOR WICHITA. COMBINED WITH THE STRONG NORTHWEST WINDS, WINTER WEATHER ADVISORY IN AFFECT 6 PM THIS EVENING UNTIL NOON MONDAY FOR CENTRAL KANSAS COUNTIES TO ACCOUNT MAINLY FOR REDUCED VISIBILITIES IN SNOW/BLOWING SNOW. DECIDED TO CANCEL ADVISORY FOR SOUTH CENTRAL KANSAS, AS DONT THINK SNOW/VISIBILITIES WILL HIT ADVISORY CRITERIA. HOWEVER, VISIBILITIES COULD BE REDUCED SOMEWHAT IN SNOW/BLOWING SNOW LATER TONIGHT AND MONDAY ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHEAST KANSAS. DECIDED TO HOLD OFF ON WIND ADVISORY FOR THE CWA, AS IT WILL BE MARGINAL MOST AREAS. HOWEVER, NORTHWEST WINDS TONIGHT IN WAKE OF DEPARTING LOW PRESSURE WILL BE SUSTAINED AT 20-25 MPH WITH GUSTS TO 35 MPH. WILL NEED TO BE WATCHED. LINGERING SNOW/BLOWING SNOW FOR MONDAY, AS SECOND PIECE OF ENERGY ROTATES TO THE SOUTHWEST OF MAIN UPPER LOW PRESSURE OVER IOWA. STRONG NORTHWEST WINDS WILL CONTINUE. NIGHT SHIFT MAY NEED TO LOOK INTO THE POSSIBILITY OF A WIND ADVISORY. DID NOT HAVE MUCH TIME TO LOOK BEYOND THE FIRST FEW DAYS, SO NO MAJOR CHANGES MADE TO THE REST OF THE FORECAST. COOL CONDITIONS TO PERSIST FROM HERE ON OUT, WITH AN INTERESTING SYSTEM ON WEDNESDAY/WEDNESDAY NIGHT THAT MAY NEED TO BE WATCHED, BUT INDICATIONS ARE THAT MAJORITY OF ANY PRECIPITATION SHOULD REMAIN NORTH OF THE CWA. KLEINSASSER && PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 33 38 23 42 / 40 20 5 5 HUTCHINSON 32 36 22 41 / 50 30 5 5 NEWTON 33 37 22 41 / 40 30 5 5 ELDORADO 35 38 23 41 / 40 20 5 5 WINFIELD-KWLD 35 41 25 44 / 40 20 0 5 RUSSELL 28 34 20 39 / 80 40 5 5 GREAT BEND 29 35 21 40 / 70 40 5 5 SALINA 31 35 20 38 / 60 40 10 5 MCPHERSON 32 36 21 40 / 50 40 10 5 COFFEYVILLE 38 41 25 44 / 40 20 5 5 CHANUTE 36 41 24 41 / 40 20 10 5 IOLA 36 40 24 41 / 50 20 10 5 && .ICT WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL NOON MONDAY FOR KSZ032-033-047>050. &&
Hazardous weather outlook, Nov 27, 6:38 PM CST, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 638 PM CST SUN NOV 27 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-281200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 638 PM CST SUN NOV 27 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT LIGHT SNOW AND STRONG NORTHWEST WINDS WILL OVERSPREAD MAINLY CENTRAL KANSAS TONIGHT, AND PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS AFTER MIDNIGHT. CONSEQUENTLY, A WINTER WEATHER ADVISORY IS IN EFFECT FOR CENTRAL KANSAS. PLEASE REFER TO THE LATEST WINTER WEATHER ADVISORY PRODUCT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL NOON MONDAY FOR CENTRAL KANSAS. HOWEVER, AREAS OF LIGHT SNOW OR FLURRIES AND STRONG NORTHWEST WINDS WILL CONTINUE ACROSS THE ENTIRE AREA. SNOW ACCUMULATIONS AFTER TONIGHT WILL BE LESS THAN HALF AN INCH. THERE WILL BE A SLIGHT CHANCE OF A RAIN OR SNOW MIX WEDNESDAY NIGHT. ONLY LIGHT ACCUMULATIONS, IF ANY, ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
In the hours before
Local storm report, Nov 27, 5:08 PM CST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
508 PM CST SUN NOV 27 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TORNADO STARK 37.69N 95.14W
11/27/2005 NEOSHO KS EMERGENCY MNGR
PRELIMINARY REPORT OF TORNADO TOUCHDOWN SOMETIME BETWEEN
405 PM AND 415 PM SOUTHWEST OF STARK AND KIMBALL. SIX
CONFIRMED RESIDENCES SUSTAINED DAMAGE. NO KNOWN INJURIES
OR DEATHS.
&&
ADKSpecial weather statement, Nov 27, 5:30 PM CST, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 530 PM CST SUN NOV 27 2005 KSZ099-100-280130- LABETTE-MONTGOMERY- 530 PM CST SUN NOV 27 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LABETTE AND MONTGOMERY COUNTIES... THROUGH 7 PM...SOUTHWESTERLY WINDS MAY GUST UP TO 45 MPH ACROSS MONTGOMERY AND LABETTE COUNTIES BEHIND THE PASSAGE OF A DRYLINE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. MEASURES SHOULD BE TAKEN TO SECURE LOOSE BELONGINGS...SUCH AS TRASH CANS. CARUSO
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.